Dynamical analysis of linear SDOF oscillator with fractional-order derivative (Ⅱ)
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (15): 150503     doi:10.7498/aps.61.150503
GENERAL Current Issue| Archive| Adv Search  |   
Dynamical analysis of linear SDOF oscillator with fractional-order derivative (Ⅱ)
Shen Yong-Jun, Yang Shao-Pu, Xing Hai-Jun
Department of Mechanical Engineering, Shijiazhuang Tiedao University, Shijiazhuang 050043, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn